# SDR UPS01234654

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PFLT CREW REPORTS MAIN ENTRY EMERGENCY EXIT LIGHT FELL OFF AT LANDING.  REPLACED EMERGENCY EXIT LIGHT ASSY, OPS NORMAL.
